New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Suffering for years alone
1 Replies
Ruby in Canada - November 29

i am a 34 yr old woman , a mother of 4 ,i have have been getting "headaches" for years , the more time that passes the more intense they become. I sometimes feel like I'm alone. Yes my boyfriend tries to u7nderstand, and my friends know what's up if i say i a have "headache" they know i'm in bed, loopie on meds. They only relief i get is through percaset, and muscle relaxers.Of course i can not work under the influence of these drugs. That leaves me being "talked " to at work by my boss, i need some other ideas, i must also add that i recently joined a gym , but that's a whole other question. So I guess my question is, what drugs work for this problem? and what can i do to make my aches less often and less painful.Oh yeah i recently started taking a pill at night to help me sleep, and i also take 150 mg of zoloft/ day for depression.


Jean - November 29

It's no fun suffering by yourself. I understand. You seem to be getting alot of headaches. Is this because of the Fybromyalgia? Fibromyalgia can cause tension headaches and migraines, what kind are yours? Have you had a CT run on your head to rule out other possibilities?
If this is because of the Fibromyalgia my advice to you is to get out of the stress. You may need to slow down a bit and with 4 children that will be hard unless your family can help with the children to give you a rest. Stress can cause alot of health problems and if you stay in the same format of life no medication will bring it to an end. You may need to change your life style. As far as medication doctors usually prescribe antidepressants, muscle relaxers, and pain medication such as tramadol,.The sleep aid is good but staying on it for a long period of time is not so good. You need to find the root to your problem and someone to talk to. I would recommend a psychiatrist. I see a therapist and they monitor these medications better than anyone in the medical field and you have someone to talk to about your problems which helps immensly. Give it a try it might help. Oh I know the word psychiatrist is a turn off word as it was for me but they do get a bad rap and I'm all for them to take care of any antidepressant I need monitered and sometimes they find the root of the problem. Your choice. Take Care. Hugs to you, I know its hard.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question